# SDR 2007UALA04755

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 44,191 hours, 15,924 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL 3SVC TEST, INT LOADS EMER L.   FOUND INTERNAL ELECTRICAL FAULT/FAILURE OF LT OVERWING SLIDE ASSY.  REPLACED LT OVERWING SLIDE ASSY- OPS CHECKED GOOD.  NO REPEATS.
